# SDR 97ZZZX3126

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: P308450002
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ATW - FLT 557 - AIR FRAME VIBRATION NOTICED WHEN GOING THROUGH 240 KNOTS, AND IT INCREASED WITH INCREASING AIR SPEED.  MAINTENANCE FOUND LEFT INBOARD LIFT SPOILER TRAILING EDGE UP APPROXIMATELY .75 INCH.  REPLACED LIFT SPOILER ACTUATOR.
